Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2015 (2015), Article ID 451050, 6 pages
Research Article

Almost -Statistical and Strongly Almost -Convergence of Order of Sequences of Fuzzy Numbers

1Faculty of Education, Harran University, Osmanbey Campus, 63190 Şanlıurfa, Turkey
2Department of Mathematics, Fırat University, 23119 Elazığ, Turkey
3Department of Mathematics, Siirt University, 56100 Siirt, Turkey

Received 30 September 2014; Revised 21 January 2015; Accepted 22 January 2015

Academic Editor: Ismat Beg

Copyright © 2015 Mahmut Işık and Mikail Et. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mahmut Işık and Mikail Et, “Almost -Statistical and Strongly Almost -Convergence of Order of Sequences of Fuzzy Numbers,” Journal of Function Spaces, vol. 2015, Article ID 451050, 6 pages, 2015. doi:10.1155/2015/451050